# SDR DALA2019071004138

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 73,484 hours, 54,436 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SPARKS/ SLIGHT ARCING CAPT SIDE WINDSHIELD. INSPECTED CAPT'S WINDOWS IAW AMM 30-41AND 56-10 FOUND NO EVIDENCE OF ARCING FROM AREA INDICATED. NO C/B POPPED RAW BOTH WINDOW ANTI-ICE AND ANTI-FOG. COULD NOT DUPLICATE PROBLEM ALL CKS GOOD AT THIS TIME. NO 30 DAY HISTORY. OK FOR SVC. (LP5822868)
